The color cost of a caterpillar

Gionfriddo, M. and Harary, F. and Tuza, Zsolt (1997) The color cost of a caterpillar. DISCRETE MATHEMATICS, 174 (1-3). pp. 125-130.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1499

Update Item Update Item